The convergence rate of the Cayley-Tranform method for inverse eigenvalue and singular value problems is analyzed

On the convergence rate of the Cayley-Tranform method for inverse eigenvalue and inverse singular values problems / B. MORINI; Z. BAI; R. CHAN. - In: INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS. - ISSN 1311-1728. - STAMPA. - 13(2003), pp. 59-69.

On the convergence rate of the Cayley-Tranform method for inverse eigenvalue and inverse singular values problems

MORINI, BENEDETTA;
2003

Abstract

The convergence rate of the Cayley-Tranform method for inverse eigenvalue and singular value problems is analyzed
13
59
69
B. MORINI; Z. BAI; R. CHAN
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/3813
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact